[A Case of Severe Aortic Thrombosis during the First Chemotherapy Regimen of CapeOX plus Bevacizumab for Metastatic Colon Cancer].
Аннотация
A 61-year-old man underwent CapeOX plus bevacizumab chemotherapyafter right hemicolectomyfor metastatic ascending colon cancer. On the 7th dayafter the first administration, he had sudden abdominal pain and nausea. Contrast-enhanced computed tomographyrevealed aortic thrombosis and a superior mesenteric artery(SMA)embolism that was considered to be associated with bevacizumab. Bevacizumab was discontinued and anticoagulation therapyusing heparin and urokinase was performed. Brain infarction of the left middle cerebral arteryoccurred on the 15th dayafter the first administration and thrombectomywas performed. Anticoagulation therapyusing heparin, bayaspirin, and edoxaban tosilate hydrate was performed. The aortic thrombosis and SMA embolism resolved with treatment, but the patient died following an increase in peritoneal dissemination. It should be noted that unexpectedlysevere aortic thrombosis occurred during the first administration of CapeOX plus bevacizumab for metastatic colon cancer.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.